# SDR DALA2024042904777

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 DTE, ERA 616812-14, LHS UPPER SKIN &FITTING AT FWD DRAG FITTINGS HOLES CORROSION. CORRECTIVE ACTION: REF ERA 616812-14AD.
